MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ENCORE SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 12

ENCORE MEDICAL L.P. ENCORE SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 12
Model Number 520-01-012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to subscap failure, removed all components and installed djo reverse shoulder.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as sub- cup failure.The previous surgery and the surgery detailed in this event occurred 10.9 years apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised items were not returned for examination and the lot numbers were not provided.Given the limited information, a search for an invoice (of the previous surgery) produced no results, therefore; the items removed could not be identified.To adequately investigate this event, the lot numbers are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative
Manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
ENCORE SHOULDER
Common Device Name
TURON PRIMARY HUMERAL STEM, SZ 12
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key15510442
Report Number1644408-2022-01278
Device Sequence Number6041160
Product Code KWS
UDI-Device Identifier00888912024907
UDI-Public(01)00888912024907
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2011
Device Model Number520-01-012
Device Catalogue Number520-01-012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT UNKNOWN; 520-46-016 LOT UNKNOWN; 521-01-246 LOT UNKNOWN
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR
Patient SexFemale